# SDR ZZDA2121596

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Malfunctioned
- Location: Lt Engine
- Component: 106070710
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCO - FLT 822 - FLIGHT DEPARTED MCO 10-31-96 WITH THE LEFT AIR CONDITIONING PACK TRIPPING AFTER TAKEOFF.  RESET PACK.  LOST CONTROL OF LEFT PACK MIX VALVE.  ABLE TO CONTROL MIX VALVE AFTER LANDING.  TROUBLESHOT SYSTEM PER 737 MM, CHAPTER 21-11-0, AND FOUND LOOSE SENSE LINE FROM THE PRESSURE REGULATOR TO THE FLOW CONTORL VALVE BLEEDING AIR.  TIGHTENED LOOSE SENSE LINE AND LT PACK OPS CHECKED NORMAL.  REFERENCE AML-1 LOG SHEETS 097-2394, 2395, 2396, AND 2431.  (X)
